# SDR TL9R200400001

- Difficulty date: June 11, 2004
- Submitted: July 9, 2004
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station TL9R551N
- Make and model: Cndair CL600*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Part serial: MAR013353
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED REMOVAL REASON WAS (BEARING FAILURE).  BOTH WHEEL HALVES REJECTED DUE TO BEARING BORE DAMAGE.  OPERATOR IS INVESTIGATING THE CAUSE.
